# SDR USAA2009042490977

- Difficulty date: April 9, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 71,147 hours, 25,696 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002139
- Part serial: 00290
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - MAJOR REPAIR - NR 1 PYLON SKIN CRACKED AT AFT OUTBOARD & INBOARD THRUST REVERSER FITTING UPPER AFT HOLE.  REPAIRED NR 1 PYLON SKIN AT AFT OUTBOARD & INBOARD THRUST REVERSER FITTING UPPER AFT HOLE IAW US AIRWAYS EA 130245.
